# SDR QXEA2024100300227

- Difficulty date: September 30, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N632QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000718
- Aircraft time: 16,712 hours, 11,313 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 17070850409
- Part serial: 01692
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 16,714 hours, 11,314 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2411. LANDING GEAR LEVER DISAG WARNING LIGHT ON T/O. RAN CHECKLIST. WARNING CLEARED. REMOVED FROM SERVICE. FAULT CODE 32600148. REF W/O 345204, N/R-00001 FOR REPLACEMENT OF THE LANDING GEAR SELECTOR VALVE AND WORK PERFORMED. CHECKS GOOD. RETURNED TO SERVICE.
